Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 27, NWS Tulsa, OK

May 21, 20197 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2019, 7:52 AM CDT for 7 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 7:52 AM CDT (12:52 UTC)
Expired
May 21, 2019, 10:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:08 AM CDTFLASH FLOODVinita, OKGRDA POLICE REPORTED THAT HIGHWAY 60 EAST OF VINITA IS FLOODED AND IMPASSABLE.
May 21, 8:45 AM CDTFLASH FLOOD3 E Lenapah, OKLENAPAH FIRE DEPARTMENT REPORTED THAT STATE HIGHWAY 10 EAST OF LENAPAH AT CEDAR CREEK IS CLOSED. VERDIGRIS RIVER IS BANK FULL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

687 
WGUS54 KTSA 211252
FFWTSA
OKC035-041-097-105-115-131-147-211545-
/O.NEW.KTSA.FF.W.0027.190521T1252Z-190521T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
752 AM CDT Tue May 21 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Craig County in northeastern Oklahoma...
  Northern Rogers County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...
  Northern Washington County in northeastern Oklahoma...
  Nowata County in northeastern Oklahoma...

* Until 1045 AM CDT.

* At 750 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 to 5 inches of rain have 
  fallen since Monday. Flash flooding continues.

* Some locations that may experience flooding include...
  Miami...                          Vinita...
  Baxter Springs...                 Nowata...
  Grove...                          Commerce...
  Chelsea...                        Oologah...
  Fairland...                       Afton...
  Quapaw...                         South Coffeyville...
  Copan...                          Welch...
  Bernice...                        Delaware...
  Bluejacket...                     Wyandotte...
  Lenapah...                        Talala...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 270 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3667 9462 3645 9544 3642 9581 3689 9582
      3684 9600 3700 9600 3700 9462

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 4:05 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 21, 4:05 AM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
405 AM CDT Tue May 21 2019

.DISCUSSION...
A major flooding event is ongoing across northeast Oklahoma early
this morning, and this will only be exacerbated by the final wave
of precipitation which is now beginning to spread into the far
western part of our forecast area. This final wave will sweep
across the entire forecast area this morning into early afternoon.
A damaging wind threat will exist with the leading edge of this
complex, and an isolated brief tornado cannot be ruled out,
especially within the undisturbed warm sector. Will maintain the
flash flood watch for today as is.

Skies will clear later this afternoon and early evening, but the
quiet weather will not last long. Scattered convection is likely
to redevelop as early as Wednesday afternoon as low level moisture
surges back north across the area. A warm and humid airmass will
then reside over the area for the rest of the forecast period
under persistent southwest flow aloft. Shower and thunderstorm
chances will exist each day through at least Sunday, especially
across northeast Oklahoma, where additional rainfall is not
needed.

Stayed close to guidance temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  57  85  71 / 100  10  20  30
FSM   78  59  88  72 / 100  10  20  20
MLC   78  60  87  73 / 100   0  20  20
BVO   76  53  84  69 / 100  10  20  30
FYV   73  57  84  67 / 100  10  20  20
BYV   76  58  86  68 / 100  10  10  20
MKO   77  59  86  71 / 100  10  20  20
MIO   72  57  84  69 / 100  10  20  30
F10   78  59  85  71 / 100   0  30  20
HHW   77  60  88  73 / 100   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>074.

AR...Flash Flood Watch through this evening for ARZ001-002-010-011.

&&

SHORT TERM...18
LONG TERM....05

PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019

...Severe Storms Possible This Morning and Afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.

Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 21, 7:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             2 WSW FOYIL             36.42N 95.55W
05/21/2019  E1.00 INCH       ROGERS             OK   PUBLIC

&&

RJS
Local storm report, May 21, 7:21 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
721 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             CLAREMORE               36.31N 95.62W
05/21/2019  E1.00 INCH       ROGERS             OK   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL NORTH OF CLAREMORE NEAR
            HIGHWAY 88 AND 420 RD.

0635 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/21/2019                   TULSA              OK   BROADCAST MEDIA

            DAMAGE AT NEWTON AND ST. LOUIS ST IN TULSA. POLICE AND
            FIRE ON SCENE. PICTURES RECEIVED VIA SOCIAL MEDIA.

0657 AM     HAIL             1 NNW CLAREMORE         36.33N 95.62W
05/21/2019  E0.88 INCH       ROGERS             OK   TRAINED SPOTTER

            SPOTTER OBSERVED 1 INCH HAIL FALLING NEAR BLUESTARR DRIVE
            IN CLAREMORE. HAIL LASTED 2 MINUTES.

0652 AM     TORNADO          OWASSO                  36.27N 95.85W
05/21/2019                   TULSA              OK   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED BRIEF TOUCHDOWN NEAR
            TCC/TULSA TECH NEAR 106TH STREET AND HIGHWAY 169.

0637 AM     TORNADO          TULSA INTERNATIONAL AIR 36.21N 95.90W
05/21/2019                   TULSA              OK   OTHER FEDERAL

            RADAR CONFIRMED TORNADO NEAR TULSA INTERNATIONAL AIRPORT.
            TORNADIC DEBRIS SIGNATURE NOTED IN RADAR DATA.

0635 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/21/2019                   TULSA              OK   FIRE DEPT/RESCUE

            TULSA FIRE DEPARTMENT REPORTS THAT LARGE TREE IS DOWN
            BLOCKING NEWTON STREET NEAR N. ST. LOUIS STREET. RECEIVED
            VIA SOCIAL MEDIA.

&&

SJC
Local storm report, May 21, 7:25 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
725 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     TSTM WND GST     4 N BIXBY               36.00N 95.88W
05/21/2019  E60.00 MPH       TULSA              OK   TRAINED SPOTTER

            SPOTTER REPORTS 60 MPH WIND GUSTS NORTH OF BIXBY.

&&

SJC
Local storm report, May 21, 7:36 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/21/2019                   TULSA              OK   LAW ENFORCEMENT

            TULSA POLICE DEPT REPORTED MAN TRAPPED IN A HOUSE NEAR ST
            LOUIS/NEWTON IN TULSA. ROADS ARE BLOCKED BY DEBRIS AND
            TREES. POSSIBLE TORNADO DAMAGE.

&&

SJC
Local storm report, May 21, 7:47 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
747 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     FLOOD            1 W VINITA              36.64N 95.17W
05/21/2019                   CRAIG              OK   TRAINED SPOTTER

            HIGHWAY 69 AND HIGHWAY 60 CLOSED DUE TO FLOODING.

&&

RJS
Local storm report, May 21, 7:48 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TORNADO          SAPULPA                 36.00N 96.11W
05/21/2019                   CREEK              OK   PUBLIC

            PUBLIC REPORTED TORNADO TOUCHED DOWN AT 6 AM ON HIGHWAY
            97 NEXT TO 71 STREET IN SAPULPA. PICTURES RECEIVED VIA
            SOCIAL MEDIA.

&&

SJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.